# SDR DALA2016082306232

- Difficulty date: August 21, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N937DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53352
- Aircraft time: 42,342 hours, 35,119 cycles
- System (JASC): 2612 · Fire Detection
- Part: Amplifier
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PERFORMED A DIVERSION DUE TO AN RT ENG FIRE, T-HANDLE RED LIGHT WITH AURAL WARNING "FIRE RIGHT ENGINE" AND RT ENG FIRE DET FAULT EOAP MESSAGE IN CRUISE. MAINTENANCE TROUBLESHOT PER FIM.  ALL FIRE LOOP DETECTOR ELEMENTS RESISTANCE CHECKS WERE NORMAL.  THE NACELLE OUTBOARD FIRE DETECTOR WAS REMOVED AND REPLACED DUE TO BEING IN POOR CONDITION.  THE TECHNICIANS APPLIED POWER TO THE AIRCRAFT AND FOUND AMBER LOOP A & B FAULT LIGHTS ON THE RIGHT ENGINE.  MAINTENANCE CONTINUED A DETAILED INSPECTION OF THE RIGHT ENGINE FIRE DETECTION SYSTEM.  NO OBVIOUS DAMAGE WAS FOUND.  THE NR 2 RIGHT ENGINE FIRE DETECTOR AMPLIFIER WAS REMOVED AND REPLACED PER AMM.  THE APU AND RIGHT ENGINE WERE STARTED AND OPERATED ABOVE IDLE POWER.  NO FIRE DETECTION SYSTEM FAULTS WERE FOUND AND THE AIRCRAFT WAS RETURNED TO SERVICE.
